# SDR 2012FA0000451

- Difficulty date: June 23, 2012
- Submitted: July 3, 2012
- Operation: General aviation
- Aircraft: N997EA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600178
- Aircraft time: 7,081 hours, 7,275 cycles
- Engine: Pwa JT15D5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: S33461
- Condition: Wrong Part
- Location: Zone 400
- Part time: 257 hours, 247 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, F

## Discrepancy

ENGINE FIRE LIGHT CAME ON DURING FLIGHT, DUE TO A GASKET LISTED IN THE MFG IPC BEING INCORRECT.
